CALL

08045479433

Mefenamic Paracetamol Acid Syrup

Mefenamic Paracetamol Acid Syrup

10 INR/Unit

Product Details:

  • Drug Type General Medicines
  • Ingredients Paracetamol 250 mg + Mefenamic Acid 100 mg
  • Physical Form Liquid
  • Function Other
  • Recommended For As prescribed by doctor
  • Dosage As prescribed by doctor
  • Dosage Guidelines As prescribed doctor
  • Click to View more
X

Mefenamic Paracetamol Acid Syrup Price And Quantity

  • 100 Unit
  • 10.00 - 30.00 INR/Unit
  • 10 INR/Unit

Mefenamic Paracetamol Acid Syrup Product Specifications

  • As prescribed doctor
  • Paracetamol 250 mg + Mefenamic Acid 100 mg
  • Adults
  • As prescribed by doctor
  • General Medicines
  • As prescribed by doctor
  • Liquid
  • Other
  • As prescribed by doctor Unit
  • Cool dry dark place

Mefenamic Paracetamol Acid Syrup Trade Information

  • 10000 Unit Per Month
  • 1 Days
  • Yes
  • Free samples available with shipping and taxes paid by the buyer
  • Asia
  • All India

Product Description

INTROCTIONï

Meac plus Syrup is a combination of two medicines. It is used in the treatment of fever. It is also useful for the treatment of mild to moderate pain of various conditions like headache, body ache, and toothache.

Meac Plus syrup is to be taken with food. This will prevent you from getting an upset stomach. The dose will depend in what you are taking it for and how well it helps your stomach. You should take it as advised by your doctor. Do not take more or use it for a longer duration duration than recommended by the doctor

Meac Plus syrup is a combinations of two medicines. It is used in the treatment of fever. It is useful for the treatment of mild to moderate pain of various conditions like headache, body ache and toothache.

USES OF meac plus

Pain relief

Treatment of Fever

BENEFITS OF Meac plus syrupï

Meac Plus Syrup is a combination of medicines used to treat aches and pains. It blocks chemical messengers in the brain that tell us we have pain. It is effective in relieving pain caused by headache, migraine, nerve pain, toothache, sore throat, period pains, arthritis and muscle aches.

Take it as it is prescribed to get the most benefit. Do not take more or for longer than needed as that can be dangerous. In general, you should take the lowest dose that works, for the shortest possible time.

Enter Buying Requirement Details
Email Id
Mobile number


Back to top